# SDR UIEA2019120506001

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,828 hours, 19,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT "EXIT" EMERGENCY LIGHT FLASHING DURING TAKEOFF ROLL AND LANDING.( RE-SECURED COCKPIT EXIT EMERGENCY LIGHT ASSEMBLY AS PER AMM 33-51-01 AND OPS CHECK OK. )
